# SDR AU990950

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE TUNNEL DIMENSIONS OUT OF LIMITS.  CAMSHAFT CRACKED.
